Side effects after stopping propranolol - Vascular Birthmarks Foundation Forum
  Vascular Birthmarks Foundation Hemangiomas  |  Port Wine Stains  |  Vascular Malformations  

1994 - 2014 Celebrating 20 years with 75,000 networked into treatment, over 3,000,000 views monthly on our world wide websites, virtual chapters on 6 of the 7 continents in the world, 500 families provided free lodging while seeking a medical opinion or treatment,over 400 conference scholarships awarded, 200 Day of Awareness events, 15 conferences, 12 programs (including our Ask/Accept Anti Bullying Program),10 walk/runs, 6 research projects funded, 4 physician education grants awarded, 4 college scholarships awarded, 3 Galas, and 2 International Missions Trips with over 300 treated by our international team.
Donate to VBF

Go Back   Vascular Birthmarks Foundation Forum > Hemangioma Help > Help and Resources for Hemangiomas

Reply
 
Thread Tools Display Modes
  #1  
Old 02-10-2013, 07:02 PM
laura_rigden laura_rigden is offline
Junior Member
 
Join Date: Feb 2013
Posts: 1
Question Side effects after stopping propranolol

my ds has been on propranolol since he was 3 months he has an hemangioma down his throat, starting on the soft palate, he is now 7 months and his specialist at GOSH has decided to take him off the drug due to my local hospital getting the dosage completely wrong and over dosing him! I went back to GOSH on monday and his hemangioma has not increased in size since being off the propranolol for over a week so its been decided to keep him off the propranolol and see how he goes, I know most people on this drug are weaned off where he has not been, since he has been off the drug, he will not settle at night. He is non stop screaming, the only way he will sleep is if I am with him, this this not like him at all. The whole time he was on the drug he slept every night without fail without needing me. Has anyone elses child that has been on propranolol had any side effects? Also did their hemangioma start growing again as I am worried about this happening due to where it is.

thank you

Laura.
Reply With Quote
  #2  
Old 02-11-2013, 02:09 AM
smurph smurph is offline
Senior Member
 
Join Date: Jan 2007
Posts: 378
Default

Hi Laura,
Hopefully you get some replies on here about others who have been on propanolol and the process of coming off of that drug. When does your son see the specialist again? It may be a good idea to check in with the doctor about your concerns about your son's nighttime difficulties, just to make sure it's not somehow connected to coming off the medicine. Hopefully the hemangioma will continue to stay the same size. Keep us posted!
Shannon
__________________
VBF Hemangioma Forum Moderator
Reply With Quote
Reply


Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

vB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Forum Jump